Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2020 year

On the equality modulo a countable set. Mathematical notes, 2020, Vol. 108, Iss. 4, P. 615–616. DOI: 10.1134/S0001434620090357

Go to publication

Authors: Kanovei V., Lyubetsky V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site